Ask an expert
Question

01 Aug 2006

Cycsts as a result of fertility drugs?
Hi There,
Currently I am doing egg donation, and have been on lucrin, gonal F and luveris.
I have now started developing small cycts on the one ovary, which the specialist does not seem to be too concerned about, and feels that once the donation process is over, they will go away by themselves.
Please can you tell me a little more about the cycsts, as I assume that they are a result of the medication. If they do not go away what problems could I have, and are they something that needs to be watched in the future.

Thanks
Answer 407 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Anon

It is quite common to find cysts after oocyte retrieval and these in general would resolve spontaneously. However in certain cases, where not all the oocytes were aspirated, i.e.not all the follicles were drained, it sometimes results in the formation of large cysts and the possibility of hyperstimulation syndrome should also be considered. However, your fertility specialist is the best to judge this situation and would advise you accordingly.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.